2018
Том 70
№ 2

All Issues

Sodin M. L.

Articles: 3
Article (Ukrainian)

Zeros and unities of entire functions of finite order

Sodin M. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 91-95

Article (Ukrainian)

Asymptotic modulus of continuity of subharmonic functions of finite order

Sodin M. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 380–384

Article (Ukrainian)

Asymptotic regularity of growth of subharmonic functions of finite order

Sodin M. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 646–650